# SDR MWEA98031

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27778221
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LONGERON 3R WAS FOUND CRACKED AT FS 756.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SEC IAW 53-02 FIG 18.  INSTALLED REPAIR SEC IAW 51-30.
